MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number 4611P-1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Pro-vent arterial blood sampling kit.The unopened package has a clear plastic front and it is visible that the package does not contain the syringe and needle to retrieve blood.While only one of these was retained, the respiratory therapist reported that there were four or five other abg kits without the syringe and needle as well.

Brand Name
PORTEX
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman drive
keene NH 03431
MDR Report Key7605106
Report Number7605106
Device Sequence Number1759571
Product Code JKA
UDI-Device Identifier20351688042306
UDI-Public(01)20351688042306
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2018
Report Date (Section F) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2019
Device Model Number4611P-1
Device Lot Number3604103
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/05/2018